X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (16) 16
manifolds (10) 10
metrics (7) 7
conformal holonomy (5) 5
laplacian (5) 5
q-curvature (5) 5
curvature (4) 4
geometry (4) 4
infinity (4) 4
mathematics - differential geometry (4) 4
physics, mathematical (4) 4
poincare-einstein manifolds (4) 4
conformal geometry (3) 3
differential geometry (3) 3
mathematics, applied (3) 3
physics (3) 3
poincare-einstein (3) 3
poincare-einstein manifold (3) 3
poincaré-einstein metrics (3) 3
rigidity (3) 3
tractors (3) 3
53c25 (2) 2
53c29 (2) 2
ads/cft (2) 2
almost einstein spaces (2) 2
almost einstein structures (2) 2
boundary (2) 2
cohomology (2) 2
conformal deformation (2) 2
conformal differential geometry (2) 2
conformal harmonics (2) 2
conformally compact (2) 2
constant mean-curvature (2) 2
differential forms (2) 2
einstein-metrics (2) 2
formula (2) 2
fractional laplacian (2) 2
general relativity and quantum cosmology (2) 2
high energy physics - theory (2) 2
holography (2) 2
invariant powers (2) 2
invariants (2) 2
mathematics - analysis of pdes (2) 2
mathematics, general (2) 2
operators (2) 2
poincare-einstein metrics (2) 2
poincaré-einstein (2) 2
poincaré-einstein manifold (2) 2
poincaré–einstein manifold (2) 2
poisson transform (2) 2
renormalized volume (2) 2
scalar-flat metrics (2) 2
scattering (2) 2
theoretical, mathematical and computational physics (2) 2
wave-equation (2) 2
1879-1955 (1) 1
32v05 (1) 1
4-manifolds (1) 1
53a20 (1) 1
53a30 (1) 1
53b15 (1) 1
53c24 (1) 1
53c42 (1) 1
53c80 (1) 1
58d19 (1) 1
58j70 (1) 1
algebra (1) 1
almost einstein structures and poincare-einstein metrics (1) 1
almost einstein structures and poincaré-einstein metrics (1) 1
almost einstein structures and poincaré–einstein metrics (1) 1
ambient obstruction tensor (1) 1
analysis (1) 1
analysis on manifolds (1) 1
applied mathematics (1) 1
asymptotically hyperbolic (1) 1
asymptotically poincare-einstein manifold (1) 1
asymptotically poincaré-einstein manifold (1) 1
boundaries (1) 1
boundary condition (1) 1
boundary operator (1) 1
boundary-value-problems (1) 1
calculus (1) 1
cartan and tractor calculus (1) 1
chirality (1) 1
classification (1) 1
collapsing sphere products (1) 1
complex systems (1) 1
computational theory and mathematics (1) 1
condensed matter physics (1) 1
conformal geometry and tractor calculus (1) 1
conformal structures (1) 1
conformally covariant operator (1) 1
conformally invariant powers (1) 1
conformally invariant powers of laplacian (1) 1
connections (1) 1
constant mean curvature hypersurfaces (1) 1
deformation (1) 1
determinants (1) 1
differential equations (1) 1
differential-equations (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematische Zeitschrift, ISSN 0025-5874, 10/2019, Volume 293, Issue 1, pp. 485 - 502
... conformal compactification of some Poincare–Einstein metric must be the standard hemisphere when the first nonzero eigenvalue of the Dirac operator achieves its lowest value, and any $$C^{3,\alpha }$$ C 3 , α... 
Poincare–Einstein metric | Eigenvalue | Yamabe invariant | Mathematics, general | Mathematics | Dirac operator | Boundary condition | MATHEMATICS | CONSTANT MEAN-CURVATURE | CONFORMAL DEFORMATION | BOUNDARY-VALUE-PROBLEMS | MANIFOLDS | SPECTRAL ASYMMETRY | Poincare-Einstein metric
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2006, Volume 204, Issue 2, pp. 379 - 412
We establish a boundary connected sum theorem for asymptotically hyperbolic Einstein metrics, and also show that if the two metrics have scalar positive conformal infinities, then the same is true for this boundary join... 
Gluing | Uniformly degenerate operators | Poincaré–Einstein | Poincaré-Einstein | INFINITY | MATHEMATICS | Poincare-Einstein | REGULARITY | VOLUME | gluing | POSITIVE SCALAR CURVATURE | MANIFOLDS | uniformly degenerate operators | 4-MANIFOLDS
Journal Article
Analysis and PDE, ISSN 2157-5045, 2017, Volume 10, Issue 2, pp. 253 - 280
Journal Article
INDIANA UNIVERSITY MATHEMATICS JOURNAL, ISSN 0022-2518, 2018, Volume 67, Issue 1, pp. 293 - 327
We describe a set of conformally covariant boundary operators associated to the Paneitz operator, in the sense that they give rise to a conformally covariant... 
MATHEMATICS | Poincare-Einstein manifold | CONSTANT MEAN-CURVATURE | boundary operator | Conformally covariant operator | DETERMINANTS | fractional Laplacian | MANIFOLDS | Sobolev trace inequality | SCALAR-FLAT METRICS | SOBOLEV
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 1/2012, Volume 165, Issue 1, pp. 15 - 39
Journal Article
Duke Mathematical Journal, ISSN 0012-7094, 2014, Volume 163, Issue 5, pp. 1035 - 1070
We develop a holonomy reduction procedure for general Cartan geometries. We show that, given a reduction of holonomy, the underlying manifold naturally... 
MATHEMATICS | SPACES | INVARIANTS | METRICS | EXCEPTIONAL HOLONOMY | CONFORMAL HOLONOMY | DIFFERENTIAL-EQUATIONS | CLASSIFICATION | PARABOLIC GEOMETRIES | POINCARE-EINSTEIN MANIFOLDS | CONNECTIONS | Mathematics - Differential Geometry | 53A20 | 53A30 | 58J70 | 32V05 | 53B15 | 58D19 | 53C29
Journal Article
Journal of the Institute of Mathematics of Jussieu, ISSN 1474-7480, 09/2018, Volume 17, Issue 4, pp. 853 - 912
... $\unicode[STIX]{x2202}M$ has dimension $n$ even. Its definition depends on the choice of metric $h_{0}$ on $\unicode[STIX]{x2202}M... 
differential geometry | conformal structures | global analysis | renormalized volume | analysis on manifolds | Poincaré-Einstein metrics | THEOREM | METRICS | FORMULA | MATHEMATICS | TENSOR | EINSTEIN | Poincare-Einstein metrics | MANIFOLDS | ELLIPTIC-EQUATIONS | GEOMETRY | Nonlinear equations | Linear equations | Reciprocity | Manifolds (mathematics)
Journal Article
Indiana University Mathematics Journal, ISSN 0022-2518, 1/2014, Volume 63, Issue 1, pp. 119 - 163
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 2010, Volume 60, Issue 10, pp. 1558 - 1575
.... In the case of a Poincaré–Einstein metric the doubling gives rise to an almost Einstein manifold with hypersurface singularity... 
Totally umbilic and minimal submanifolds | Poincaré–Einstein metrics | Almost Einstein structures | Conformal holonomy | Conformal geometry | Poincaré-Einstein metrics | MATHEMATICS | Poincare-Einstein metrics | CURVATURE | METRICS | PHYSICS, MATHEMATICAL
Journal Article
Differential Geometry and its Applications, ISSN 0926-2245, 2011, Volume 29, Issue 3, pp. 440 - 462
Almost Einstein manifolds are conformally Einstein up to a scale singularity, in general. This notion comes from conformal tractor calculus. In the current... 
Almost Einstein spaces | Poincaré–Einstein space | Poincaré-Einstein space | MATHEMATICS | MATHEMATICS, APPLIED | Poincare-Einstein space | METRICS | CURVATURE | CONFORMAL GEOMETRY | Family | Manifolds | Singularities | Tractors | Mathematical analysis | Differential equations | Lie groups | Calculus | Boundaries
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 08/2010, Volume 12, Issue 4, pp. 629 - 659
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 2010, Volume 60, Issue 2, pp. 182 - 204
...; Einstein metrics, Poincaré–Einstein metrics, and compactifications of certain Ricci-flat asymptotically locally Euclidean structures are special cases... 
Poincaré–Einstein manifolds | Conformal differential geometry | Einstein manifolds | Poincaré-Einstein manifolds | LAPLACIAN | MATHEMATICS | COHOMOLOGY | Poincare-Einstein manifolds | AMBIENT OBSTRUCTION TENSOR | METRICS | PHYSICS, MATHEMATICAL | CONFORMALLY INVARIANT POWERS | DEFORMATION | Q-CURVATURE
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2019, Volume 343, pp. 16 - 35
Let (Xn,g+)(n≥3) be a Poincaré–Einstein manifold which is C3,α conformally compact with conformal infinity (∂X,[gˆ]). On the conformal compactification... 
Poincaré–Einstein manifold | Yamabe constant | Rigidity | MATHEMATICS | MEAN-CURVATURE | BOUNDARY | Poincaro-Einstein manifold | SCALAR-FLAT METRICS
Journal Article
by Hu, Xue
Journal of Geometry and Physics, ISSN 0393-0440, 06/2018, Volume 128, pp. 48 - 57
In this paper, we discuss the mass aspect tensor and the rigidity of an asymptotically Poincaré-Einstein (APE) 4-manifold with harmonic curvature. We prove... 
Mass aspect tensor | Rigidity | Asymptotically Poincaré-Einstein manifold | Harmonic curvature | MATHEMATICS | Asymptotically Poincare-Einstein manifold | METRICS | MANIFOLDS | PHYSICS, MATHEMATICAL
Journal Article
Conformal Geometry and Dynamics, ISSN 1088-4173, 03/2011, Volume 15, Issue 3, pp. 20 - 43
...-Beltrami operator of the metric g and (g) is the scalar curvature of g. The operator P2 is called the conformal Laplacian or Yamabe operator. More generally, in GJMS... 
Conformally invariant powers of Laplacian | Poincaré-Einstein metrics | Universality | Q-curvature | Renormalized volume
Journal Article
Memoirs of the American Mathematical Society, ISSN 0065-9266, 05/2015, Volume 235, Issue 1106, pp. 1 - 106
We study higher form Proca equations on Einstein manifolds with boundary data along conformal infinity. We solve these Laplace-type boundary problems formally,... 
Conformally compact | Conformal harmonics | Q-curvature | Scattering | Ads/cft | Holography | Differential forms | Poisson transform | Poincare-einstein | Poincare-Einstein | conformal harmonics | INVARIANT POWERS | SITTER | MASSIVE HIGHER SPINS | LAPLACIAN | INFINITY | MATHEMATICS | AdS/CFT | scattering | holography | WAVE-EQUATION | MANIFOLDS | conformally compact | OPERATORS
Journal Article
2000, Advanced series on theoretical physical science, ISBN 9789810238889, Volume 7, xxi, 418
Book
Letters in Mathematical Physics, ISSN 0377-9017, 5/2019, Volume 109, Issue 5, pp. 1247 - 1256
In this paper, we give an optimal inequality relating the relative Yamabe invariant of a certain compactification of a conformally compact Poincaré–Einstein... 
Geometry | 53C24 | Theoretical, Mathematical and Computational Physics | Complex Systems | Uniqueness | Group Theory and Generalizations | Differential Geometry | Physics | Yamabe invariants | 53C80 | Poincaré-Einstein manifold | Poincare-Einstein manifold | PHYSICS, MATHEMATICAL
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 02/2012, Volume 285, Issue 2‐3, pp. 150 - 163
Journal Article
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.